# SDR CAL950919

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5520 · Elevator Structure
- Part: Trailing Edge
- Condition: Missing
- Location: Rt Elevator
- Part time: 85,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 0011 - ORY - A WALK AROUND INSPECTION, FOUND RIGHT INBOARD ELEVATOR TRAILING EDGE STRIP MISSING (APPROXIMATELY 24 INCHES).  A PERMANENT REPAIR WAS PERFORMED PER SRM 55-30-00, FIGURE 2. (M)
